Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44252
DC FieldValueLanguage
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.contributor.otherHarjani, Jackie-
dc.contributor.otherSadarangani, Kishin-
dc.contributor.otherSadarangani, Kishin-
dc.date.accessioned2018-11-21T21:25:25Z-
dc.date.available2018-11-21T21:25:25Z-
dc.date.issued2012en_US
dc.identifier.issn0944-6532en_US
dc.identifier.urihttp://hdl.handle.net/10553/44252-
dc.description.abstractThe purpose of this paper is to present some fixed point theorems for monotone generalized contractions in a complete metric space endowed with a partial order. Some results appearing in [9] and in [12] can be obtained as particular cases of our theorems. An application to integral equations is presented in order to illustrate our results.en_US
dc.languageengen_US
dc.relation.ispartofJournal of Convex Analysisen_US
dc.sourceJournal of Convex Analysis[ISSN 0944-6532],v. 19 (3), p. 853-864en_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherAltering distance functionen_US
dc.subject.otherMonotone generalized mappingen_US
dc.subject.otherPartially ordered seten_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleFixed point theorems for monotone generalized contractions in partially ordered metric spaces and applications to integral equationsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.scopus84866921917-
dc.identifier.isi000309782400012-
dcterms.isPartOfJournal Of Convex Analysis-
dcterms.sourceJournal Of Convex Analysis[ISSN 0944-6532],v. 19 (3), p. 853-864-
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn0944-6532-
dc.description.lastpage864-
dc.identifier.issue3-
dc.description.firstpage853-
dc.relation.volume19-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.identifier.wosWOS:000309782400012-
dc.contributor.daisngid1541639-
dc.contributor.daisngid298123-
dc.identifier.investigatorRIDM-2885-2014-
dc.identifier.investigatorRIDNo ID-
dc.identifier.investigatorRIDNo ID-
dc.contributor.wosstandardWOS:Harjani, J
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateOctubre 2012
dc.identifier.ulpgces
dc.description.sjr1,252
dc.description.jcr0,625
dc.description.sjrqQ1
dc.description.jcrqQ2
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

SCOPUSTM   
Citations

5
checked on Jun 13, 2021

WEB OF SCIENCETM
Citations

6
checked on Jun 13, 2021

Page view(s)

11
checked on Jun 14, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.